# SDR ORJA9751

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY EXIT LIGHT OUT.  RECONNECTED PULL CANNON PLUG ON SEAT BUTTON.  OPS CHECK GOOD.  (X)
